# SDR SWAA2025110520187

- Difficulty date: October 1, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP FRAME ON BS 277 AND STR10R AT FWD GALLEY AREA.  REPLACED TIE CLIP LOCATED ON BS 277 AND STR 10R AT FWD GALLEY AREA. IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 ; DWG: 141A1150 SHEET: 55 REV - .
